# SDR CALA2022011000075

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 66,250 hours, 26,810 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: D5311254620000
- Condition: Corroded
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR 20 DOORSTOP FITTING #7 HAS CRACK INDICATION NOTED IN HOLE #3 AS FOLLOWS: "ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2B OF L AS FOLLOWS: "ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2B OF L CHES 40,010 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS A VT MAE NRC 0020972 FOR WORK PERFORMED. ATEST REVISION OF EC/RA 5311-02713 ON OR BEFORE THE ATEST REVISION OF EC/RA 5311-02713 ON OR BEFORE THE AIRCRAFT REA T INTERVALS NOT TO EXCEED 13,200 FLIGHT CYCLES THEREAFTER." REFF REPAIRED L/H FR 20 DOORSTOP # 7 HOLE #3 IAW PART 1 -INTERIM REPA REPAIRED L/H FR 20 DOORSTOP # 7 HOLE #3 IAW PART 1 -INTERIM REPA IR OF ECRA 5311-02713. STEP 1.E. STEP 4 REQUIRES DTA DIP TO READ IR OF ECRA 5311-02713. STEP 1.E. STEP 4 REQUIRES DTA DIP TO READ ADD EMP:U354480 ADD EMP:U354480 APPROVED TO CARRY REF ECRA 5311-02713 SECTION 1.4 TO ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION REQUIREMENTS PER PART 2A OF LATEST REVISION OF ECRA 5311-02713 ON OR BEFORE THE AIRCRAFT REACHES 40,010 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 13,200 FLIGHT CYCLES THEREAFTER. DIP 53-DIP ITEM REJECTED. QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
